# SDR CALA2014102492562

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 95,279 hours, 15,081 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GUARDED EMER LIGHT SWITCH ON P22 AFT ATTENDANTS PANEL, WHEN PUSHED TO ON POSITION DOES NOT ILLUMINATE EMER LIGHTS.   WITHIN LIMITS IAW SRM 52-30-01 ALLOWABLE DAMAGE 1.  ACCOMPLISHED JFEC IAW PART 6 51-00-00 PROCEDURE 23.  NO CRACKS NOTED.  HFEC INSPECTION REQUIRED EVER 1500 FLIGHT CYCLES.  ACCOMPLISH DENT DOT PROCEDURE.
